Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 392097, 9 pages
http://dx.doi.org/10.1155/2014/392097
Research Article

Oscillations of Difference Equations with Several Oscillating Coefficients

1Department of Mathematics, Ben-Gurion University of Negev, 84105 Beer-Sheva, Israel
2Department of Electrical and Electronic Engineering Educators, School of Pedagogical and Technological Education (ASPETE), N. Heraklion, 14121 Athens, Greece
3Department of Mathematics and Computer Sciences, Ariel University of Samaria, 40700 Ariel, Israel
4Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 18 April 2014; Accepted 10 May 2014; Published 1 June 2014

Academic Editor: Tongxing Li

Copyright © 2014 L. Berezansky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Fukagai and T. Kusano, “Oscillation theory of first order functional-differential equations with deviating arguments,” Annali di Matematica Pura ed Applicata, vol. 136, pp. 95–117, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. E. Chatzarakis and I. P. Stavroulakis, “Oscillations of difference equations with general advanced argument,” Central European Journal of Mathematics, vol. 10, no. 2, pp. 807–823, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. P. Agarwal, L. Berezansky, E. Braverman, and A. Domoshnitsky, Nonoscillation Theory of Functional Differential Equations with Applications, Springer, New York, NY, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. Berezansky and E. Braverman, “On existence of positive solutions for linear difference equations with several delays,” Advances in Dynamical Systems and Applications, vol. 1, no. 1, pp. 29–47, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. E. Chatzarakis, R. Koplatadze, and I. P. Stavroulakis, “Optimal oscillation criteria for first order difference equations with delay argument,” Pacific Journal of Mathematics, vol. 235, no. 1, pp. 15–33, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. E. Chatzarakis, R. Koplatadze, and I. P. Stavroulakis, “Oscillation criteria of first order linear difference equations with delay argument,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 4, pp. 994–1005, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. E. Chatzarakis, T. Kusano, and I. P. Stavroulakis, “Oscillation conditions for difference equations with several variable arguments,” Mathematica Bohemica. In press.
  8. G. E. Chatzarakis, J. Manojlovic, S. Pinelas, and I. P. Stavroulakis, “Oscillation criteria of difference equations with several deviating arguments,” Yokohama Mathematical Journal. In press.
  9. G. E. Chatzarakis, S. Pinelas, and I. P. Stavroulakis, “Oscillations of difference equations with several deviated arguments,” Aequationes Mathematicae. In press.
  10. F. M. Dannan and S. N. Elaydi, “Asymptotic stability of linear difference equations of advanced type,” Journal of Computational Analysis and Applications, vol. 6, no. 2, pp. 173–187, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Berezansky, Y. Domshlak, and E. Braverman, “On oscillation properties of delay differential equations with positive and negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 274, no. 1, pp. 81–101, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Domoshnitsky, M. Drakhlin, and I. P. Stavroulakis, “Distribution of zeros of solutions to functional equations,” Mathematical and Computer Modelling, vol. 42, no. 1-2, pp. 193–205, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. K. Grammatikopoulos, R. Koplatadze, and I. P. Stavroulakis, “On the oscillation of solutions of first order differential equations with retarded arguments,” Georgian Mathematical Journal, vol. 10, no. 1, pp. 63–76, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Khatibzadeh, “An oscillation criterion for a delay difference equation,” Computers & Mathematics with Applications, vol. 57, no. 1, pp. 37–41, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. G. Koplatadze and T. A. Chanturiya, “Oscillating and monotone solutions of first-order differential equations with deviating argument,” Differentsial' nye Uravneniya, vol. 18, no. 8, p. 1463–1465, 1472, 1982. View at Google Scholar · View at MathSciNet
  16. G. Ladas and I. P. Stavroulakis, “Oscillations caused by several retarded and advanced arguments,” Journal of Differential Equations, vol. 44, no. 1, pp. 134–152, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. Li and D. Zhu, “Oscillation and nonoscillation of advanced differential equations with variable coefficients,” Journal of Mathematical Analysis and Applications, vol. 269, no. 2, pp. 462–488, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Li and D. Zhu, “Oscillation of advanced difference equations with variable coefficients,” Annals of Differential Equations, vol. 18, no. 3, pp. 254–263, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Onose, “Oscillatory properties of the first-order differential inequalities with deviating argument,” Funkcialaj Ekvacioj, vol. 26, no. 2, pp. 189–195, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. G. Zhang, “Oscillation of the solutions of the first-order advanced type differential equations,” Science Exploration, vol. 2, no. 3, pp. 79–82, 1982. View at Google Scholar · View at MathSciNet
  21. M. Bohner, G. E. Chatzarakis, and I. P. Stavroulakis, “Oscillation criteria for difference equations with several oscillating coeffcients,” In press. View at Publisher · View at Google Scholar
  22. A. Domoshnitsky, “Maximum principles, boundary value problems and stability for first order delay equations with oscillating coefficient,” International Journal of Qualitative Theory of Differential Equations and Applications, vol. 3, no. 1-2, pp. 33–42, 2009. View at Google Scholar · View at Zentralblatt MATH
  23. M. Bohner, G. E. Chatzarakis, and I. P. Stavroulakis, “Qualitative behavior of solutions of difference equations with several oscillating coefficients,” Arabian Journal of Mathematics, vol. 3, no. 1, pp. 1–13, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. R. Kulenović and M. K. Grammatikopoulos, “First order functional-differential inequalities with oscillating coefficients,” Nonlinear Analysis: Theory, Methods & Applications, vol. 8, no. 9, pp. 1043–1054, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Ladas, Y. G. Sficas, and I. P. Stavroulakis, “Functional-differential inequalities and equations with oscillating coefficients,” in Trends in Theory and Practice of Nonlinear Differential Equations, vol. 90 of Lecture Notes in Pure and Applied Mathematics, pp. 277–284, Dekker, New York, NY, USA, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. X. Li, D. Zhu, and H. Wang, “Oscillation for advanced differential equations with oscillating coefficients,” International Journal of Mathematics and Mathematical Sciences, no. 33, pp. 2109–2118, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Q. Chuanxi, G. Ladas, and J. Yan, “Oscillation of difference equations with oscillating coefficients,” Radovi Matematički, vol. 8, no. 1, pp. 55–65, 1992. View at Google Scholar · View at MathSciNet
  28. X.-H. Tang and S. S. Cheng, “An oscillation criterion for linear difference equations with oscillating coefficients,” Journal of Computational and Applied Mathematics, vol. 132, no. 2, pp. 319–329, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. X. Tang, “Oscillation of first order delay differential equations with oscillating coefficients,” Applied Mathematics B, vol. 15, no. 3, pp. 252–258, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. W. P. Yan and J. R. Yan, “Comparison and oscillation results for delay difference equations with oscillating coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 171–176, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. J. S. Yu and X. H. Tang, “Sufficient conditions for the oscillation of linear delay difference equations with oscillating coefficients,” Journal of Mathematical Analysis and Applications, vol. 250, no. 2, pp. 735–742, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. J. S. Yu, B. G. Zhang, and X. Z. Qian, “Oscillations of delay difference equations with oscillating coefficients,” Journal of Mathematical Analysis and Applications, vol. 177, no. 2, pp. 432–444, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet